Yves Martin


ab

Ph.D., University of California, Santa Cruz, 1993, U.S.A.
Claustro
ymartin@uchile.cl



Área de Investigación

Teoría de Número



Publicaciones

  1. Kohnen, Winfried; Martin, Yves: A characterization of degree two Siegel cusp forms by the growth of their Fourier coefficients. Forum Math. 26 (2014), no. 5, 1323–1331  ISSN: 0933-7741. Impact Factor  0.789.
  2. Kohnen, Winfried; Martin, Yves: Sign changes of Fourier coefficients of cusp forms supported on prime power indices. Int. J. Number Theory 10 (2014), no. 8, 1921–1927. ISSN: 1793-0421. Impact Factor 0.479.
  1. Martin, Yves: On integral kernels for Dirichlet series associated to Jacobi forms. J. Lond. Math. Soc. (2) 90 (2014), no. 1, 67–88.  ISSN: 0024-6107. Impact Factor 1.014.
  2. Martin, Yves; Osses, Denis: On the analogue of Weil’s converse theorem for Jacobi forms and their lift to half-integral weight modular forms. Ramanujan J. 26 (2011), no. 2, 155–183. ISSN: 1382-4090. Impact Factor 0.733.
  3. Imamoḡlu, Özlem; Martin, Yves: On characteristic twists of multiple Dirichlet series associated to Siegel cusp forms. Math. Z. 263 (2009), no. 2, 345–368.ISSN: 0025-5874. Impact Factor 0.803.


Proyectos

  1. 2015-2019 FONDECYT 1150943 “On modular forms of several variables, Dirichlet series, integral kernels, and Bernoulli numbers”. Investigador responsable. 
  2. 2013-2015 FONDECYT POSDOCTORADO 3140554 “Some problems on modular forms and Jacobi forms”. Investigador patrocinante. 
  3. 20012-2014 FONDECYT 1121064 “On Jacobi forms, Dirichlet series, and some explicit relations among them”. Investigador responsable. 
  4. 2009-2011 FONDECYT 1090094 “On analogues of Dirichlet series associated to hyperbolic and elliptic expansions of modular forms”. Investigador responsable. 
  5. 2006-2008  FONDECYT 1061147 “On some generalizations of Dedekind sums”.  Investigador responsable.